Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 8, NWS Birmingham, AL

February 20, 2014Fayette County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 20, 2014, 9:42 PM CST for Fayette County, Alabama. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 20, 2014, 9:42 PM CST (03:42 UTC)
Expired
Feb 20, 2014, 10:30 PM CST
In force
48 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Fayette County, AL

The radar

The Columbus AFB radar (KGWX), 57 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 9:48 PM CSTTSTM WND DMGFayette, ALSEVERAL TREES WERE BLOWN DOWN NEAR FAYETTE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 20, 6:49 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
755 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

077 
WUUS54 KBMX 210342
SVRBMX
ALC057-210430-
/O.NEW.KBMX.SV.W.0008.140221T0342Z-140221T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
942 PM CST THU FEB 20 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FAYETTE COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 1030 PM CST

* AT 942 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FAYETTE...
  AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BLUFF...BANKSTON...RICHARD ARTHUR FIELD...BEVILL STATE COLLEGE
  FAYETTE...FAYETTE COUNTY PUBLIC LAKE...WAYSIDE...HUBBERTVILLE AND
  FOWLERS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
SOUTHWESTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
300 AM CST FRIDAY MORNING FOR ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3392 8791 3391 8764 3387 8763 3386 8753
      3369 8753 3356 8792
TIME...MOT...LOC 0342Z 239DEG 42KT 3369 8784

$$

73
3 follow-up statements
409 
WWUS54 KBMX 210357
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
957 PM CST THU FEB 20 2014

ALC057-210430-
/O.CON.KBMX.SV.W.0008.000000T0000Z-140221T0430Z/
FAYETTE AL-
957 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
FAYETTE COUNTY UNTIL 1030 PM CST...

AT 956 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
NORTH OF BANKSTON...OR 11 MILES NORTHEAST OF FAYETTE...MOVING
NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  BAZEMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3378 8780 3391 8775 3391 8764 3387 8763
      3386 8753 3369 8753 3356 8792
TIME...MOT...LOC 0358Z 239DEG 42KT 3378 8765

$$
213 
WWUS54 KBMX 210403
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1003 PM CST THU FEB 20 2014

ALC057-210430-
/O.CON.KBMX.SV.W.0008.000000T0000Z-140221T0430Z/
FAYETTE AL-
1003 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
FAYETTE COUNTY UNTIL 1030 PM CST...

AT 1004 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
NORTH OF BANKSTON...OR 9 MILES SOUTHWEST OF CARBON HILL...MOVING
NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN FAYETTE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3377 8775 3391 8775 3391 8764 3387 8763
      3386 8753 3369 8753 3364 8779
TIME...MOT...LOC 0404Z 239DEG 42KT 3381 8758

$$
065 
WWUS54 KBMX 210421
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1021 PM CST THU FEB 20 2014

ALC057-210431-
/O.EXP.KBMX.SV.W.0008.000000T0000Z-140221T0430Z/
FAYETTE AL-
1021 PM CST THU FEB 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FAYETTE COUNTY WILL
EXPIRE AT 1030 PM CST...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3377 8775 3391 8775 3391 8764 3387 8763
      3386 8753 3369 8753 3364 8779
TIME...MOT...LOC 0421Z 239DEG 42KT 3391 8737

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 5:30 PM CST, 4 hours 12 minutes earlier.

Area forecast discussion, Feb 20, 5:30 PM CST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 PM CST THU FEB 20 2014

.UPDATE...MESOSCALE UPDATE.

&&

.DISCUSSION...

THIS EVENT WILL NEED TO BE WATCHED VERY CLOSELY.

RIGHT NOW...THE ATMOSPHERE IS REALLY WELL MIXED AS THE SUN CAME OUT
FOR A FEW HOURS ALLOWING TEMPERATURES TO SOAR INTO THE LOW 80S AT
SEVERAL SPOTS.  THIS WAS MAINLY FROM I65 WESTWARD.  AS SUCH THE
WINDS PICKED UP AND THE DRIER AIR ALOFT WAS ABLE TO MIX DOWN TO THE
SURFACE...HENCE THE LOWER DEWPOINTS ACROSS MOST OF WESTERN ALABAMA
AND NEARLY ALL OF MISSISSIPPI.  THIS DOES CHANGE THINGS SLIGHTLY FOR
THE LATE AFTERNOON AS THE LCL HEIGHTS INCREASED SUBSTANTIALLY. BUT
THIS SHOULD BEGIN TO TRANSITION LOWER AS THE LOWER BOUNDARY LAYER
MOISTENS AFTER SUNSET.  LOOKING AT THE LATEST SOUNDINGS...00Z...KJAN
HAS NOW ERODED THEIR CAP AT 650MB...BUT THEY DO REMAIN SOMEWHAT
MIXED AT THE SURFACE AND THE LCL HEIGHTS ARE AROUND 1500M.
AGAIN...THIS WILL CHANGE AS DEWPOINTS COME UP OVER THE NEXT 4 TO 5
HOURS AS WE TRANSITION TO THE NOCTURNAL BOUNDARY LAYER.

OTHERWISE...WILL BE WATCHING CLOSELY AS THE SURFACE WINDS BACK WITH
TIME AS THE SURFACE LOW CONTINUES TO STRENGTHEN OFF TO OUR NORTH AND
WEST.  STILL EXPECTING THAT A DECENT LOW LEVEL JET WILL INCREASE
AROUND 03Z OUT OF CENTRAL MS ACROSS WESTERN AL.  THIS WILL LIKELY
LEAD TO A MORE EXPLOSIVE SITUATION AS WE NEAR THE MIDNIGHT HOUR.
THIS WILL POSSIBLY OCCUR AS THE SQUALL LINE CROSSES INTO ALABAMA
COINCIDENT WITH THE PRESQUALL CELLS MERGE WITH THE LINE.  SPEAKING
OF WHICH...WILL HAVE TO CONTINUE TO WATCH THE DEVELOPMENT OUT AHEAD
OF THE LINE FOR SEVERE POTENTIAL.  RIGHT NOW THE CELLS ARE MOVING
INTO A LESS FAVORABLE ENVIRONMENT...WITH THE HIGHER LCL HEIGHTS...SO
THEY SHOULD BEHAVE...FOR NOW.  I WOULD EXPECT THIS TO CHANGE RAPIDLY
AFTER SUNSET.

AGAIN...THE MAIN THREAT WILL REMAIN DAMAGING STRAIGHT LINE WINDS
THROUGH MUCH OF THE LATER EVENING HOURS INTO THE OVERNIGHT.
HOWEVER...THERE IS NO WAY TO RULE OUT THE POTENTIAL FOR
TORNADOES...INCLUDING PERHAPS A STRONGER ONE WITH THE UPDRAFT
POTENTIAL AND HIGHER INSTABILITY VALUES FOR THIS TIME OF YEAR.  THIS
IS ESPECIALLY TRUE IF THE PRESQUALL CELLS STAY ORGANIZED AS THE
SURFACE WINDS BACK AND THE 0 - 1 KM SHEAR CONTINUES TO INCREASE
THROUGH THE EVENING AS PROGGED.  LAPSE RATES...DRY AIR ALOFT...AND
NOT AN OVERLY SHEARED TYPICAL WINTER TIME EVENT ALL SEEM EXTREMELY
THREATENING.

MAKE SURE YOU TAKE ALL WARNINGS SERIOUSLY...INCLUDING SEVERE
THUNDERSTORM WARNINGS.  THIS EVENT HAS THE POTENTIAL TO OVER ACHIEVE
SO DONT LET YOUR GUARD DOWN OVERNIGHT AND BE PREPARED TO TAKE ACTION
IF WARNINGS ARE ISSUED.  IT COULD SAVE YOUR LIFE!

17/KLAWS

&&

.AVIATION...
00Z TAF DISCUSSION.

SEEING SOME SCATTERED SHOWERS/STORMS DEVELOPING ACROSS CENTRAL
ALABAMA WELL AHEAD OF THE MAIN SQUALL LINE STILL BACK IN MS. SOME OF
THESE COULD MOVE ACROSS A FEW TERMINALS EARLY THIS
EVENING...BRINGING BRIEF MODERATE TO HEAVY RAIN WITH REDUCED VIS.
SOUTH WINDS WILL CONTINUE TO GUST UP TO 20-25 MPH. IT APPEARS THAT
CIGS WILL LOWER TO MVFR FROM SOUTH TO NORTH PRIOR TO THE SQUALL
LINE'S ARRIVAL. HAVE TRIED TO TIME OUT THE IMPACTS OF THE SQUALL
LINE AT EACH TERMINAL BASED ON THE CURRENT SPEED/MOTION. THESE TIMES
WILL MOST LIKELY NEED TO BE ADJUSTED LATER THIS EVENING ONCE THE
LINE ENTERS THE AREA. BIGGEST IMPACTS FROM THE LINE WILL BE STRONG
WINDS AND HEAVY RAINFALL. CONDITIONS WILL IMPROVE BEHIND THE LINE
WITH WINDS TURNING TO THE NW AND GUSTS SUBSIDING.

19

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ALL OF CENTRAL
ALABAMA.

&&
Hazardous weather outlook, Feb 20, 8:34 PM CST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
834 PM CST THU FEB 20 2014

ALZ011>015-017>050-220245-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
834 PM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

THERE IS A SEVERE WEATHER RISK FOR ALL OF CENTRAL ALABAMA
OVERNIGHT. THE MIAN THREAT WILL BE DAMAGING STRAIGHT LINE
WINDS...ALTHOUGH ISOLATED TORNADOES AND LARGE HAIL ARE POSSIBLE. THE
AREA WITH THE GREATEST THREAT OF DAMAGING STRAIGHT LINE WINDS OR
AN ISOLATED TORNADO WILL GENERALLY BE NEAR AND WEST OF INTERSTATE 65.
THE TORNADO THREAT DECREASES TO THE EAST AND SOUTHEAST BUT SEVERE
WEATHER IS STILL POSSIBLE ACROSS ALL OF CENTRAL ALABAMA.

WINDY CONDITIONS WILL ALSO EXIST THROUGH THIS EVENING BEFORE THE
LINE OF STORMS ARRIVE. SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS
OVER 40 MPH WILL BE POSSIBLE...THAT COULD BRING DOWN WEAKENED
TREES OR LIMBS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

DRIER CONDITIONS BEHIND THE COLD FRONT WILL LEAD TO HIGH FIRE
DANGER ON FRIDAY...ESPECIALLY FOR LOCATIONS NORTH OF INTERSTATE
85 AND EAST OF INTERSTATE 65.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED
THROUGH FRIDAY MORNING.

In the hours before

Special weather statement, Feb 20, 8:12 PM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
812 PM CST THU FEB 20 2014

ALZ011-012-210300-
LAMAR AL-MARION AL-
812 PM CST THU FEB 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR MARION AND NORTHERN LAMAR
COUNTIES UNTIL 900 PM CST...

AT 810 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF RED BAY TO
TREMONT TO 7 MILES SOUTHEAST OF AMORY...AND MOVING EAST AT 45 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HAMILTON...
  SULLIGENT...
  WINFIELD...
  DETROIT...
  WESTON...

&&

LAT...LON 3430 8819 3433 8817 3431 8764 3391 8764
      3392 8795 3380 8795 3380 8825
TIME...MOT...LOC 0212Z 273DEG 39KT 3434 8815 3419 8820
          3392 8838
Local storm report, Feb 20, 9:06 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
906 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     TSTM WND DMG     4 ENE SHOTTSVILLE       34.29N 88.06W
02/20/2014                   MARION             AL   FIRE DEPT/RESCUE

            LARGE PINE TREE DOWN ON STATE HWY 19 NORTH NEAR THE

            INTERSECTION OF COUNTY HWY 13. TIME ESTIMATED FROM RADAR.

&&

TGOGGINS
Local storm report, Feb 20, 9:11 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
911 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     TSTM WND DMG     5 S VINA                34.31N 88.04W
02/20/2014                   MARION             AL   EMERGENCY MNGR

            SEVERAL TREES REPORTED DOWN ALONG STATE HWY 19 NEAR THE
            FRANKLIN COUNTY LINE. TIME ESTIMATED FROM RADAR.

&&

TGOGGINS
Local storm report, Feb 20, 9:18 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
918 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             4 W HAMILTON            34.14N 88.05W
02/20/2014  E0.50 INCH       MARION             AL   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED WEST OF HAMILTON

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 8:12 PM CSTSpecial Weather StatementBMXMarion48 min
Feb 20, 8:16 PM CSTSevere Thunderstorm WarningBMXMarion44 min
Feb 20, 8:49 PM CSTSevere Thunderstorm WarningBMXLamar56 min
Feb 20, 9:54 PM CSTAreal Flood AdvisoryBMXMarion, Walker, Winston2 hr
Feb 20, 10:07 PM CSTSevere Thunderstorm WarningBMXWalker38 min
Feb 21, 12:43 AM CSTSpecial Weather StatementBMXTuscaloosa32 min
Feb 21, 12:49 AM CSTSevere Thunderstorm WarningBMXTuscaloosa26 min
Feb 21, 12:54 AM CSTSpecial Weather StatementBMXBibb, Dallas, Perry36 min
Feb 21, 12:58 AM CSTSpecial Weather StatementBMXJefferson, Shelby62 min
Feb 21, 1:01 AM CSTAreal Flood AdvisoryBMXBibb, Blount, Fayette, Jefferson, Shelby, Tuscaloosa and 1 more3 hr
Feb 21, 1:29 AM CSTSpecial Weather StatementBMXAutauga, Chilton, Coosa, Elmore, Lowndes61 min
Feb 21, 1:44 AM CSTSpecial Weather StatementBMXSt. Clair46 min
Feb 21, 2:25 AM CSTSpecial Weather StatementBMXChambers50 min
Feb 21, 2:29 AM CSTSpecial Weather StatementBMXBullock, Clay, Elmore, Macon, Montgomery, Randolph and 1 more46 min
Feb 21, 2:45 AM CSTAreal Flood AdvisoryBMXCalhoun3 hr
Feb 21, 2:55 AM CSTSevere Thunderstorm WarningBMXElmore, Tallapoosa35 min
Feb 21, 3:04 AM CSTSpecial Weather StatementBMXRussell41 min
Feb 21, 3:20 AM CSTSpecial Weather StatementBMXBarbour, Bullock, Chambers, Lee, Macon, Pike and 1 more40 min
Feb 21, 3:59 AM CSTSpecial Weather StatementBMXBarbour, Russell46 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.